Electronic Journal of Differential Equations (Sep 2006)

Existence of positive solutions for singular eigenvalue problems

  • Meiqiang Feng,
  • Weigao Ge

Journal volume & issue
Vol. 2006, no. 105
pp. 1 – 9

Abstract

Read online

In this paper, we discuss the existence, nonexistence, and multiplicity of positive solutions for a class of singular eigenvalue problems. Some of our theorems are new, while others extend earlier results obtained by Zhang and Kong [12]. The interesting point is that the authors obtain the relation between the existence of solutions and the parameter $lambda$. The arguments are based on the fixed point index theory and the upper and lower solutions method.

Keywords